# SDR HEEA088469

- Difficulty date: July 9, 2003
- Submitted: August 11, 2003
- Operation: Air carrier
- Aircraft: N5759N
- Make and model: Bell 412
- Aircraft serial: 33002
- System (JASC): 3212 · Emergency Flotation Section
- Part: Valve
- Part number: 30905
- Part serial: 0048
- Condition: Failed
- Location: Emergency Float
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOAT VALVE SHEAR HEAD BLOWN. REPAIRED.
